RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 179, Number 1, Pages 28–29 (Mi dan33701)  

MATHEMATICS

Uniformities on $X$ and topologies on $\mathfrak{H}(\mathfrak{H}(X))$

V. Z. Polyakov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (249 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.83
Presented: P. S. Aleksandrov
Received: 21.04.1967

Citation: V. Z. Polyakov, “Uniformities on $X$ and topologies on $\mathfrak{H}(\mathfrak{H}(X))$”, Dokl. Akad. Nauk SSSR, 179:1 (1968), 28–29

Citation in format AMSBIB
\Bibitem{Pol68}
\by V.~Z.~Polyakov
\paper Uniformities on $X$ and topologies on $\mathfrak{H}(\mathfrak{H}(X))$
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 179
\issue 1
\pages 28--29
\mathnet{http://mi.mathnet.ru/dan33701}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0226586}
\zmath{https://zbmath.org/?q=an:0172.48002}


Linking options:
  • http://mi.mathnet.ru/eng/dan33701
  • http://mi.mathnet.ru/eng/dan/v179/i1/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019